I have a rash around my lips that doesnt go away. I was prescribed aclovate but was warned that it will eventually thin my skin out.
I was told to change my toothpaste and face wash to something bland, without any perfumes or fragrances. I was wondering if anyone knew about vanicream or cetaphil for an alternative to my aclovate, and which one would be better.
Also, what ingrediants should I avoid in my toothpaste? Ive been looking for fluoride, whitening, and mint free toothpaste. Anything else? Any other suggestions or brand names would be greatly appreciated.
Also, should I change my shampoo as well? Thanks for the help.
This rash can be due to contact dermatitis or perioral dermatitis. It mostly effects women and appear around the nose, mouth and eyes. Treatment consists of oral antibiotics and anti-inflammatory drugs. A mild soap or soap substitute, such as Dove or Cetaphil should be used for washing. Scrubbing should be avoided.
Fluorinated toothpaste skin care ointments and creams, especially those with a petrolatum or paraffin base are suggested to be causative factors and should be avoided.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.